# SDR AALA961583

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mis-Drilled
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MIS-DRILLED HOLE IN BELT FRAME.  REPAIRED BELT FRAME PER SRM 53-10-4 PAGE 1.  (M)
